# SDR AALA200801878

- Difficulty date: July 14, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 59,394 hours, 59,394 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3937029501
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2372/14JUL - CREW REPORTED LT MAIN LANDING GEAR AND LT MAIN LANDING GEAR DOOR UNSAFE INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR ACTUATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
